| Model Number |
MCS-P3-26-AOA |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Calcium Deposits/Calcification (1758); Stenosis (2263)
| Date of Event |
02/16/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the product remains implanted, therefore no product analysis can be performed.Conclusion: without return of the product, no definitive conclusions could be drawn regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that approximately three years and ten months following the implant of this transcatheter bioprosthetic valve, a non-medtronic valve was implanted valve-in-valve due to aortic stenosis caused by calcium buildup on the non-coronary cusp of the initial valve.It was reported that a deeper implant and the patient¿s existing medical issues at time of initial implant likely led to valve failure.No further adverse patient effects were reported.